# SDR USAA920071297

- Difficulty date: December 1, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N921UW
- Make and model: Boeing 757225
- Aircraft serial: 22201
- Aircraft time: 70,893 hours, 31,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C3 CHECK, LEVEL 2 CORROSION ON AFT CARGO COMPARTMENT SKIN CLIP, BS 1320, S27R - S28R.  REMOVED AND REPLACED AFT CARGO COMPARTMENT SKIN CLIP, BS 1320, S27R - S28R IAW B757 SRM 53-00-53.
